MAUDE Adverse Event Report: Medline Industries, LP NAMIC; MMII,MP,3V,200S,RH,OFF,OEM

Medline Industries, LP NAMIC; MMII,MP,3V,200S,RH,OFF,OEM
Catalog Number 80038301
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Codes Myocardial Infarction (1969); Ventricular Fibrillation (2130); Hemodynamic instability (4868)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "during the angioplasty part of the procedure (using second pk) the syringe and manifold started becoming loose.".
 
Additional Manufacturer Narrative
The account reported that during the angioplasty part of the procedure, the syringe and manifold started becoming loose; when the connection became loose there was backflow of blood and the arterial pressure dropped which confused the staff and the patient's condition deteriorated.No sample or photo was received for the investigation, and finished good production records were reviewed with no line-down situations, deviations, run-without, or non-conformance reports that would have had an impact on this issue.Medline confirmed that the reported issue is related to medline recall r-26-025, involving namic angiographic control syringes with rotating adaptor.The rotating adaptor may unwind during use, which can result in a loose connection or disconnection from the manifold; the division will monitor this issue for trending purposes, and there has been no change to the reportability decision associated with this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
NAMIC
Common Device Name
MMII,MP,3V,200S,RH,OFF,OEM
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi pinnamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50945563
Report Number1417592-2026-54102
Device Sequence Number13149643
Product Code DTL
UDI-Device Identifier10193489066500
UDI-Public10193489066500
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number80038301
Device Lot Number0000138736
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown